# SDR 04269693

- Difficulty date: September 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM/MACH TRIM MSG.  RESET HSTCU.  NO FAULTS FOUND NOTED.  FUNC IAW 27-40-00.
